On the cohomology of biquadratic extensions.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 120-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
biquadratic Galois extension, Galois cohomology, seven-term complexes, exact sequences, Milnor conjecture, Pythagorean
@article{CMH_1994__69_4_140328,
author = {Bruno Kahn},
title = {On the cohomology of biquadratic extensions.},
journal = {Commentarii mathematici Helvetici},
pages = {120--136},
year = {1994},
volume = {69},
number = {4},
zbl = {0798.12007},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140328/}
}
Bruno Kahn. On the cohomology of biquadratic extensions.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 120-136. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140328/